IJPAM: Volume 102, No. 1 (2015)
PROBLEM FOR NONLINEAR COMPLEX PARTIAL
Department of Mathematics
Faculty of Mathematical Sciences
University of Guilan
P.O. Box 1914, Rasht, IRAN
Abstract. In this paper we discuss on the existence and uniqueness solution of the modified Riemann-Hilbert boundary value problem in the form:
the coefficients are restricted to
and is the conformal map from into unit disc .
Received: January 9, 2014
AMS Subject Classification: 35D05, 35J55, 35j67
Key Words and Phrases: boundary value problem, Banach space, fixed point theorem, complex differential equation, holomorphic function
Download paper from here.
DOI: 10.12732/ijpam.v102i1.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 1 - 7